Results on meromorphic functions sharing three values with their difference operators
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1401-1422
https://doi.org/10.4134/BKMS.2015.52.5.1401
Printed September 30, 2015
Xiao-Min Li, Hong-Xun Yi, and Cong-Yun Kang
University of Eastern Finland, Shandong University, Ocean University of China
Abstract : Under the restriction of finite order, we prove two uniqueness theorems of nonconstant meromorphic functions sharing three values with their difference operators, which are counterparts of Theorem 2.1 in \cite{6} for a finite-order meromorphic function and its shift operator.
Keywords : meromorphic functions, difference operators, uniqueness theore\-ms
MSC numbers : 30D35, 30D30
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd